Jump to content
CrazyBoards.org

gb84

Member
  • Content count

    246
  • Joined

  • Last visited

About gb84

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

357 profile views
  1. I was taking geodon for paranoia and delusional thoughts. I am dx'd with schizoaffective bipolar type, major depression, adhd inattentive type, and ptsd. I don't want to list my meds anymore. I've been having bad thoughts about being tracked and followed by someone. Strange things have been happening, but I don't want to get into that atm. Thank you, I am praying she will be able to help me. I have about three weeks to try and maintain my sanity before I see her. I can be sick at home, at least I have someone living with me. It at least keeps me somewhat in this reality to see someone who is sane.
  2. I've noticed that I have a constant ringing in my ears. I've been on Pristiq since late June. I thought it might be caused by wifi in the house, but it persists everywhere I go. I can't remember when it started and my doc examined me and said their is no physical cause he could find. I have read that tinnitus is a possible side effect of both effexor and Pristiq. I think I am gong to try and stop taking it to see if the ringing goes away. Does anyone else have this problem? *Also could I switch back to Lexapro? I have some 10mg left. I don't have a refill for Pristiq and I only have a few of them left. I don't see my new pdoc until next month. I was wondering if switching back to Lexapro would stop any Pristiq withdrawal? Then maybe I could just taper off Lexapro since the pills are easy to split. Any idea how to do this? @mikl_pls
  3. Unfortunately I had to stop taking it due to heart palpitations. I see a new pdoc next month, so hopefully I will get something that works. Appreciate the reply.
  4. My gdoc prescribed me Geodon to try today. 20mg 2x a day. I've been without a dedicated ap for about 2.5 weeks. I currently don't have a pdoc, so I am praying this works out to stop my symptoms. I've read a lot of good reviews for this med. Hoping it will help with depression as well. I took my first dose with lunch. So far I just feel drowsy. No nausea or increased heart rate as others have reported. So glad I don't have to take the Zyprexa I had leftover anymore. It really doesn't help me. The nurse is trying to find me a new pdoc. They said it would be a little easier for them to find one. I guess doctors have a little more pull when referring a patient directly and getting them in earlier. My insurance app lists a lot of doctors that in the end don't even accept my insurance or are cash only. Don't really understand the problem with having up to date lists. I guess they just don't have the manpower to keep them updated. Anyway, feel very relieved that my gdoc is willing to help me out and not let me suffer while I wait for a new pdoc. I wish all docs were like that.
  5. Made me feel better than ever mentally. Great antidepressant effect, no paranoia or delusions. Physically horrible, mega weight gain, felt like passing out every time I stood up, drooling, pissed myself several times in public. Blood work is probably the worst part of taking it.
  6. How Do You Feel THIS MOMENT in Time?

    Just bought about 2 weeks of food and tobacco. Now I don't have to leave the house. I only go at night when nobody is out. I am very paranoid at the moment. Have about 1.5 weeks of Zyprexa left. Tried splitting the 10mg pills with a splitter, but they are like rocks and just shatter into chunks. Have to go to my gdoc on the 11th for blood testing. Going to see if he will try me on risperdal. I am still without a pdoc. I wish I could sue my old pdoc for what she is putting me through due to her neglect. There are several AP's I haven't tried that she could have prescribed. I am very angry over this. I don't trust anyone right now. I feel like I am being punished. Nobody in my family gives a shit about me. I am all alone to suffer through this period in my "life."
  7. I was on it for schizoaffective disorder and depression. I stopped it cold turkey. Been getting progressively sicker as the days go on. Not from withdrawal but from the return of my symptoms. My old pdoc didn't give a shit though and wouldn't prescribe anything to take its place. Looking for a new pdoc, hopefully you won't have to go through that.
  8. I went off of 80mg a day without a problem. Akathisia ended the same day I quit taking it.
  9. He works for an internet company that provides a service similar to PayPal. He used to travel all over the world training sales staff at large corporations. He's never done mlm, or any pyramid scheme to my knowledge. He's just a self made business man, no college, worked his way up the ladder. I don't know much more about his current job we rarely talk.
  10. I guess I will suffer, because I refuse to go to another hospital after my experience in June. I'll just have to ration my other meds. I don't know what I will do if I run out of Klonopin. Withdrawal scares the crap out of me. I hear Gabapentin withdrawal is pretty bad too. I don't understand why mental health care is so poor and unavailable. All that comes to mind is eugenics.
  11. LOL, I like that gif. But yeah, the first time I heard it was in counseling. My brother is a sales exec and says it all the time. Apparently it works in his world.
  12. No apologies needed. I just didn't check the post since I didn't get a response. Oral from a gypsy woman might be what cures all that ails me. I know it couldn't hurt. Well maybe if she had sharp teeth. I've said too much already.
  13. Maybe get a sleep study done if it doesn't improve.
×